MathSciNet Relay Station
MathSciNet bibliographic data
MR2218629 30D35 (30D45)
Nevo, Shahar; Pang, Xuecheng; Zalcman, Lawrence Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros. Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 37–43 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement